online medicine store

Get Complete Medical Information About Aceclofenac 100 Mg + Paracetamol (acetaminophen) 325 Mg Including Its Uses, Side Effects, Interactions, Expert Advice, Faqs Of Aceclofenac 100 Mg + Paracetamol (acetaminophen) 325 Mg On Zoylo.com.

INFORMATION ABOUT ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG

ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG uses

ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG is a combination of two drugs: Aceclofenac (NSAID) and paracetamol (antipyretic). ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG is used to relieve pain and inflammation in conditions such as rheumatoid arthritis, osteoarthritis and ankylosing spondylitis. ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG is also used in the treatment of mild to moderate pain in conditions like toothache, headache, back pain, joint pain and muscle pain.

Common side-effects

• Dizziness
• Nausea (feeling sick)
• Diarrhoea
• Flatulence(gas)
• Vomiting
• Skin rash and itching

It is not necessary for all people to experience the above side-effects.

SPECIAL INSTRUCTIONS FOR ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG

• Take ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG with food to avoid stomach upset.
• Take ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG as prescribed by your doctor. Please check the label for direction before using ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG.
• ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG should be used with caution in patients with anaemia due to it increased risk of worsening the patients condition. Please talk to your doctor before taking ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG as he may adjust the dose or replace the dose with an alternative medicine.
• Do not consume alcohol while taking ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG as it may cause excessive drowsiness or increased risk of liver damage.
• If you are taking ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG and you experience dizziness, drowsiness, tiredness or any visual disturbances, you must not drive or use machinery.
• You are advised to take ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG with extreme caution in patients with bleeding disorders due to increased risk of excessive bleeding. Please consult your doctor immediately if you experience any bleeding or bruising. Your doctor may adjust the dose or replace the dose with an alternative medicine.
• keep your doctor informed if you have or had any previous history of heart, kidney or liver diseases.
• Do not take ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG if you are allergic to it. If you experience swelling of face, lips or throat, itching, runny nose, redness of skin or difficulty breathing, please contact your doctor immediately.

FREQUENTLY ASKED QUESTIONS

Q. How does ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG work? A. ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG is a combination of two drugs. ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG works by blocking the action of cyclo-oxygenase (an enzyme) which is responsible for pain and inflammation in the body, thereby ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG helps in relieving pain and inflammation in many conditions like fever, cold, headache, periods pain, joint pain, tooth ache, ear pain, rheumatoid arthritis, osteoarthritis and ankylosing spondylitis.
Q. Is ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG medicine an antibiotic/steroid? A. name is not an antibiotic or steroid. ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG is a combination of two medicines aceclofenac (NSAID) and paracetamol (antipyretic) which is used in relieving pain and inflammation.
Q. Is ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG safe? A. Yes, name is safe when taken in prescribed dose and for prescribed period by your doctor. However, some people may experience some common side effects like stomach pain, nausea, vomiting, diarrhoea and other very rare side effects.
Q. How should I store ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG? A. Do not store ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG above 25°C and store away from heat and sunlight. Keep out of the reach and sight of children. Keep ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG in the container or pack it came in and close it tightly to avoid contamination. Please dispose the unused medicine.
Q. Can I take alcohol with ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG? A. No, do not consume alcohol while taking ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG. Taking ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG with consumption of alcohol may cause excessive drowsiness and increased risk of liver damage.

^Top